MAUDE Adverse Event Report: CORDIS US CORP. SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP. SUPER TORQUE MB; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 532598B
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, a 5f pigtail (pig) 110cm super torque mb diagnostic catheter became stuck on the guidewire during an aortomonoiliac endograft procedure and during the attempt to remove the device, the catheter broke, leaving approximately one-third at the patient¿s access site.This required partial removal of the guidewire and catheter through the introducer, followed by complete removal of the catheter, which was described as extremely difficult due to tight adhesion to the guidewire.There was a reported patient injury.The device was used for angiography and subsequent measurement of the endograft length required to complete the procedure.The procedure was performed as part of an endovascular aneurysm repair (evar) completion in a patient with an abdominal aortic aneurysm with a right type ib endoleak and a left type iii endoleak, with a rapidly enlarging aneurysm reaching 10 cm in diameter.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
Complaint conclusion: as reported, a 5f pigtail (pig) 110cm super torque mb diagnostic catheter became stuck on the guidewire during an aortomonoiliac endograft procedure and during the attempt to remove the device, the catheter broke, leaving approximately one-third at the patient¿s access site.This required partial removal of the guidewire and catheter through the introducer, followed by complete removal of the catheter, which was described as extremely difficult due to tight adhesion to the guidewire.There was a reported patient injury.The device was used for angiography and subsequent measurement of the endograft length required to complete the procedure.The procedure was performed as part of an endovascular aneurysm repair (evar) completion in a patient with an abdominal aortic aneurysm with a right type ib endoleak and a left type iii endoleak, with a rapidly enlarging aneurysm reaching 10 cm in diameter.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device will not be returned for evaluation.The product was not returned for analysis.A product history record (phr) review of lot 18440172 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter body/shaft ¿ resistance/friction ¿ inner lumen, catheter body/shaft ¿ separated and catheter body/shaft ¿ withdrawal difficulty ¿ through sheath¿ could not be substantiated because the device was not returned and no images or procedural films were provided.This device is contraindicated for evar procedures due to the potential for entrapment of the catheter between endovascular devices and the vessel wall.Therefore, entrapment cannot be ruled out as a potential root cause.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent of making the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿contraindications: do not use the super torque mb catheter in procedures where entrapment of the catheter between endovascular devices and the vessel wall may occur, for example endovascular aortic repair (evar) procedures.¿ based on the information available, there is no indication that the event is related to the design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, a 5f pigtail (pig) 110cm super torque mb diagnostic catheter became stuck on the guidewire during an aortomonoiliac endograft procedure and during the attempt to remove the device, the catheter broke, leaving approximately one-third at the patient¿s access site.This required partial removal of the guidewire and catheter through the introducer, followed by complete removal of the catheter, which was described as extremely difficult due to tight adhesion to the guidewire.There was a reported patient injury.The device was used for angiography and subsequent measurement of the endograft length required to complete the procedure.The procedure was performed as part of an endovascular aneurysm repair (evar) completion in a patient with an abdominal aortic aneurysm with a right type ib endoleak and a left type iii endoleak, with a rapidly enlarging aneurysm reaching 10 cm in diameter.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device will not be returned for evaluation.

Brand Name
SUPER TORQUE MB
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23080555
Report Number9616099-2025-01500
Device Sequence Number20030059
Product Code DQO
UDI-Device Identifier10705032012034
UDI-Public(01)10705032012034(17)280331(10)18440172
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K915836
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number532598B
Device Lot Number18440172
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO FURTHER DETAILS AT THIS TIME
Patient SexUnknown